MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø42/+3MM; SHOULDER REVERSE LINER PE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø42/+3MM; SHOULDER REVERSE LINER PE
Model Number 04.01.0126
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 may 2022.Lot 2006597: (b)(4) items manufactured and released on 10-dec-2022.Expiration date: 2025-11-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with a similar reported event.Additional component involved: reverse shoulder system 04.01.0209 lat.Glenosphere 42xø24.5 (k193175) lot.2103688: (b)(4) items manufactured and released on 28-may-2021.Expiration date: 2026-05-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.A previous case on the same lot was reported due to joint instability.
 
Event or Problem Description
The patient had primary shoulder surgery on 7 march 2022.On 6 april 2022, the patient came in reporting instability and the cause is unknown.The surgeon revised the metaphysis and liner.Presently, on 16 may 2022, the patient came in reporting pain due to dislocation and the cause of the dislocation is unknown.The surgeon revised all components except for the stem and the surgery was completed successfully.The surgeon converted the patient to a hemiarthroplasty.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø42/+3MM
Common Device Name
SHOULDER REVERSE LINER PE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14675294
Report Number3005180920-2022-00447
Device Sequence Number20104780
Product Code PHX
UDI-Device Identifier07630040706339
UDI-Public07630040706339
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Model Number04.01.0126
Device Catalogue Number04.01.0126
Device Lot Number2006597
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown